# SDR SWIA2019071046041

- Difficulty date: May 24, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 41,411 hours, 36,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR - INTERCOSTAL DD4 CORRODED ON BOTH THE UPPER AND LOWER SURFACE OF THE WEB BETWEEN FS320.16 AND THE AFT FORMER. (C-CHECK) RO: 07/07/2019 INSTALLED NEW PAX DOOR INTERCOSTAL DD4 IAW SRM. PERFORMED A LEAK CHECK OF WORKED AREAS IAW AMM. LEAK CHECK GOOD.
